Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 2020Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2020, 3:45 PM EDT for Berks County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2020, 3:45 PM EDT (19:45 UTC)
Expired
Jul 8, 2020, 4:30 PM EDT
In force
45 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 153 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WWUS81 KPHI 081945
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT Wed Jul 8 2020

PAZ060-082030-
Berks-
345 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

At 345 PM EDT, a strong thunderstorm was located over Newmanstown, or
near Myerstown, moving northeast at 15 mph.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 22 and 27.
 Interstate 176 in Pennsylvania between mile markers 10 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4054 7604 4030 7577 4025 7606 4031 7614
      4036 7621 4041 7631 4045 7635
TIME...MOT...LOC 1945Z 247DEG 11KT 4033 7620 

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 1:04 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 8, 1:04 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
104 PM EDT Wed Jul 8 2020

.SYNOPSIS...
A summer-like pattern will persist throughout the rest week
with scattered showers and thunderstorms expected along with
above average temperatures. A coastal storm will impact the
region Friday through Saturday as it moves north from the
Carolinas. A cold front then moves through over the weekend,
which may stall along the coast through early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms have moved into the Poconos and Lehigh Valley
early this afternoon. Given slow storm motions and a lack of
steering flow aloft, these storms may produce heavy rain with
the high PWAT values. Given the antecedent rains over the past
week, went ahead and issued a Flash Flood Watch for these areas
in effect through 10 PM. Have received a few rainfall reports of
1+ inch per hour rates, which may prove worrisome in the
enhanced terrain in this region.

Another hot and humid day as temperatures rise into the upper
80s to around 90 and the dew points (unfortunately) remain in
the 70s. Temperatures along the immediate coast will be slightly
cooler than points inland. The southern Poconos and
northwestern New Jersey will also be cooler with highs low to
mid 80s. Heat index values (outside of the higher elevations and
along the immediate coast) will generally be in the low to mid
90s.

The south to southeast flow will continue over our area as a
surface high continues to nose into the region from the east to
northeast. This flow will keep the moisture abundant across the
region. PWATs remain high and around 1.5-2+", so heavy rain will
remain a threat. There should be sufficient surface heating
during the day to help destabilize the atmosphere with CAPE
values rising to around 1500- 2000 J/kg. Flow aloft remains
fairly weak, shear is unimpressive, and we once again lack any
real source of lift across our region. To the north of our area,
a surface trough with a mid-level shortwave will move through,
which gives more confidence to storm development. We may
displaced far enough south from this feature to see much
initiation across our forecast area, but with that in mind, the
best chances continue to be across the southern Poconos through
the Lehigh Valley and east into northern and portions of central
New Jersey.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Convection is expected to dissipate as we lose prime surface
heating this evening. Conditions will remain warm and muggy as
the flow remains out of the south/southeast, though it becomes
light and variable overnight in some areas. Overnight lows will
be in the upper 60s to lower 70s. Dew points will remain the 70s
so it will remain fairly humid overnight.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The extended looks to be fairly active with a potential
tropical/subtropical system followed by a cold front that
eventually stalls before finally being pushed through the region
as a deepening upper level closed low moves through the area
next week.

Thursday should be a warm and humid day across the Mid-Atlantic
as we sit in the lull between a ridge to the north and a
developing tropical system off the Carolina coastline. The 00z
guidance held fairly consistent with Invest 98L will reach the
Atlantic waters and develop as a vertically stacked symmetric
warm core low pressure system. Looking at the
UKMET/NAVGEM/CMC/EC the cyclone could start to take on
subtropical characteristics as it starts to track north while
the GFS holds on to a tropical system and then lifts it north
rapidly. The UKMET is a bit of an outlier because it pushes
further offshore and so it deepens the cyclone a bit more than I
think will eventually end up happened. I think the track of the
low will end up hugging the coastline as it moves towards the
north so our region will likely see impacts from the low
pressure system.

This will be in the form of an increase in tidal waters and
possible flooding, building seas along the coastal waters, a
substantial increase in the chances for life threatening Rip
Currents, the potential for moderate to heavy rain, and gusty
winds along the land sea interface. The severity of each of
those threats will vary significantly with subtle track changes
so specific details aren't exactly clear.

The GFS remains the most progressive model with tropical rains
reaching the region as early as late Thursday night with the
bulk of the heavy rains occuring through the morning hours. The
EC/CMC are about 3-6 hours slower in the progression and I've
opted to lean this direction given the GFS's nature to routinely
be slightly too fast in the progression of systems.

As the low tracks to the north, it quickly gets absorbed into a
deepening mid level trough and takes on extratropical
characteristics. We should see a cold front push through over
the weekend however as the day shift yesterday mentioned, the
dynamical forcing for that front appears fairly weak aloft.
There will be decent height falls and modest differential
vorticity advection across the region so we'll see ample
synoptic lift and with temps still remaining a rather potent
upper 80s over 70s dewpoints there will be sufficient
instability. Thus showers and thunderstorms will be possible
both Saturday and Sunday with the higher overall chance occuring
Saturday.

Coming out of the weekend the low pressure system that should
track through our area on Saturday will run into a road block in
the form of a broad Atlantic high pressure system causing the
cold front to stall off the coast. The high will force the low
north and may bring an elongated low pressure system back
onshore causing diurnally driven showers and thunderstorms
through the early portion of the workweek. Time will tell on how
that evolution plays out but so much relies on what happens
with the potential tropical system heading into the weekend that
I really have low confidence on what happens next week.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...MVFR/IFR may linger for a bit this morning but should
quickly give way to VFR conditions by around 15Z. There is
another chance for showers and thunderstorms, mainly after 18Z,
and more likely to the north and west of KPHL at KRDG, KABE, and
possibly KTTN. Southerly winds around 5 to 10 knots. Moderate
confidence but low confidence on timing/location of potential
storms.

Tonight...Mainly VFR conditions expected early with MVFR or
lower conditions developing in fog and/or stratus after 06Z.
Light southeast to east winds. Low confidence.

Outlook...
Wednesday night and Thursday...Some local fog possible early
Thursday morning, otherwise mostly VFR. Some showers and
thunderstorms possible Wednesday evening then again later Thursday.
Winds light and variable becoming southeasterly 5-10 knots Thursday.
Moderate confidence.

Friday and Saturday...Potentially widespread MVFR/IFR ceilings (and
visibilities at times) developing Friday with showers and
thunderstorms on the increase. Easterly winds around 10 knots
Friday, becoming northerly to northwest Friday night and
Saturday. Low confidence.

Sunday...Generally VFR, however a few showers and thunderstorms
possible. Southwesterly winds increasing to 5-10 knots.
Low confidence.

&&

.MARINE...
Sub-advisory conditions are expected to continue on the area waters
through tonight. South to southeast winds around 10 to 15 knots with
some gusts around 20 knots through this afternoon. Winds will drop
down to around 5 to 10 knots overnight. Seas will be around 2 to 3
feet on the ocean waters.

Outlook...
Wednesday night and Thursday...Seas may build to 5-6 feet on the
ocean Thursday night as onshore winds start to increase. Therefore,
a Small Craft Advisory may eventually be needed.

Friday through Sunday...Small Craft Advisory conditions anticipated
Friday into Saturday mainly for seas 5-7 feet. The conditions
slowly subside back to below SCA criteria heading into Sunday.

Rip currents...

With light winds and seas continuing, the risk for the formation of
dangerous rip currents is expected to remain low on Wednesday.

On Thursday, the risk may increase to moderate levels especially
later in the day as easterly winds begin to increase and seas slowly
start to build.

Heading into Friday, we anticipate the risk for dangerous rip
currents to increase substantially. As seas build over the region,
and we go through a prolonged period of longer period onshore swell,
the risk for dangerous, life threatening rip currents will increase
to at least moderate and possibly high especially for the Jersey
coastline. Those with beach interests should monitor conditions
closely as the development of dangerous rip currents seems quite
likely based on latest trends in the forecast.

&&

.EQUIPMENT...
The Reading Regional Airport (KRDG) ASOS is experiencing
technical problems. Data will be missing or incomplete until
further notice.

The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 PM EDT this evening for PAZ054-055-
     060>062.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Deal
Near Term...Davis/Meola
Short Term...Meola
Long Term...Deal
Aviation...Davis/Deal/Meola
Marine...Deal/Meola
Equipment...WFO PHI
Hazardous weather outlook, Jul 8, 12:19 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1219 PM EDT Wed Jul 8 2020

PAZ054-055-060>062-091630-
Carbon-Monroe-Berks-Lehigh-Northampton-
1219 PM EDT Wed Jul 8 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The National Hurricane Center is currently monitoring Invest 98L as a
potential tropical cyclone. This low pressure system is currently
forecast to track close to the region and could bring possible heavy
rains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ070-071-101>106-091630-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
1219 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The National Hurricane Center is currently monitoring Invest 98L as a
potential tropical cyclone. This low pressure system is currently
forecast to track close to the region and could bring an increase in
tidal waters and possible heavy rains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-091630-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1219 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale force wind gusts will be possible for portions of the Atlantic
waters on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-091630-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1219 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a moderate risk for the formation of dangerous, life-
threatening rip currents on Thursday. The risk may increase to high
on Friday into the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 8, 1:15 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
115 PM EDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 NE SKIPTON            38.92N 76.04W
07/06/2020                   TALBOT             MD   EMERGENCY MNGR

            SEVERAL TREES DOWN DUE TO STRAIGHT LINE
            WINDS ON SPARKIE LANE IN QUEEN ANNE. TIME
            ESTIMATED FROM RADAR.

&&

GORSE
Special weather statement, Jul 8, 1:46 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
146 PM EDT Wed Jul 8 2020

NJZ001-081815-
Sussex-
146 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

At 143 PM EDT, showers and thunderstorms were developing in Sussex
county. Other thunderstorms were moving just north of the area in
New York. All storms were generally moving east at around 20 mph.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4135 7468 4129 7454 4123 7470 4132 7478
      4133 7476 4135 7475 4135 7472 4136 7469
TIME...MOT...LOC 1743Z 256DEG 16KT 4133 7473

PO
Special weather statement, Jul 8, 2:25 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
225 PM EDT Wed Jul 8 2020

NJZ007>009-081900-
Morris-Hunterdon-Warren-
225 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS...
NORTHWESTERN HUNTERDON AND CENTRAL WARREN COUNTIES...

At 225 PM EDT, a strong thunderstorm was located over Roxburg, or 8
miles northeast of Easton, moving northeast at 10 mph.

Locations impacted include...
Hackettstown, Washington, Belvidere, Harmony, Oxford, Hope, Glen
Gardner, Hampton, Califon, Bloomsbury, Great Meadows-Vienna, Brass
Castle, Pleasant Valley, Long Valley, Roxburg, Beatyestown and
Beattyestown.

This includes the following highways...
 Interstate 78 in New Jersey between mile markers 5 and 7.
 Interstate 80 in New Jersey between mile markers 12 and 14.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4075 7474 4065 7510 4076 7518 4078 7516
      4077 7513 4082 7508 4084 7508 4095 7494
TIME...MOT...LOC 1825Z 239DEG 8KT 4076 7508

PO
Special weather statement, Jul 8, 2:54 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
254 PM EDT Wed Jul 8 2020

PAZ060-081945-
Berks-
254 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

At 253 PM EDT, an area of strong thunderstorm was developing across
central Berks county, or near Reading, moving northeast at 15 mph.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood, Sinking
Spring, Laureldale, Womelsdorf, Wernersville, Topton, Robesonia,
Leesport, Shoemakersville, Bally, Bernville, Bechtelsville, Lyons,
Strausstown and Lenhartsville.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 299.
 Interstate 78 in Pennsylvania between mile markers 10 and 44.
 Interstate 176 in Pennsylvania between mile markers 1 and 11.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4064 7598 4068 7589 4044 7553 4025 7569
      4014 7587 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 1853Z 226DEG 13KT 4040 7594

PO
Special weather statement, Jul 8, 3:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
314 PM EDT Wed Jul 8 2020

NJZ009-082000-
Hunterdon-
314 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON COUNTY...

At 314 PM EDT, a strong thunderstorm was located near Frenchtown, or
15 miles southeast of Easton, moving northeast at 25 mph.

Locations impacted include...
Flemington, High Bridge, Clinton, Glen Gardner, Hampton, Frenchtown,
Lebanon, Milford, Califon, Bloomsbury, Riegelsville, Stockton,
Sergeantsville, Annandale, White House Station and Sand Brook.

This includes Interstate 78 in New Jersey between mile markers 8 and
26.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4060 7472 4058 7471 4052 7476 4040 7497
      4041 7501 4046 7507 4054 7507 4058 7512
      4057 7517 4059 7520 4071 7497 4078 7488
      4074 7483 4072 7472 4064 7473 4062 7471
TIME...MOT...LOC 1914Z 230DEG 23KT 4055 7497

PO
Special weather statement, Jul 8, 3:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT Wed Jul 8 2020

PAZ060-082030-
Berks-
345 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

At 345 PM EDT, a strong thunderstorm was located over Newmanstown, or
near Myerstown, moving northeast at 15 mph.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 22 and 27.
 Interstate 176 in Pennsylvania between mile markers 10 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4054 7604 4030 7577 4025 7606 4031 7614
      4036 7621 4041 7631 4045 7635
TIME...MOT...LOC 1945Z 247DEG 11KT 4033 7620

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:13 PM EDTFlash Flood WatchPHIHunterdon, Morris, Sussex, Warren6 hr
Jul 8, 1:46 PM EDTSpecial Weather StatementPHISussex29 min
Jul 8, 2:25 PM EDTSpecial Weather StatementPHIWarren35 min
Jul 8, 3:14 PM EDTSpecial Weather StatementPHIHunterdon46 min
Jul 8, 3:30 PM EDTSmall Craft AdvisoryPHI3 days
Jul 8, 4:43 PM EDTSpecial Weather StatementPHIMiddlesex32 min
Jul 8, 11:26 AM EDTSpecial Weather StatementPHICarbon, Monroe49 min
Jul 8, 12:29 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton61 min
Jul 8, 2:13 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jul 8, 2:54 PM EDTSpecial Weather StatementPHIBerks51 min
Jul 8, 3:25 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jul 8, 3:57 PM EDTFlash Flood WarningPHIBerks3 hr

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.